A 91-year-old female asked:
This is napoleon vance, my mother maebrel vance is taking this drug lisinopril and is suffering from the side effects of dizziness, faintness, lighthe?
1 doctor answer • 4 doctors weighed in
Specializes in Cardiology
Low blood pressure: She is probably having low blood pressure from the medicine. You need to monitor the BP in AM and Bedtime and of low then the dose should be adjusted
Created for people with ongoing healthcare needs but benefits everyone.
503 viewsReviewed >2 years ago
Last updated Oct 25, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.